# SDR SWAA2021092107141

- Difficulty date: August 12, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN BS-344 AND BS 360 BL-0 MKD 126-4 ; / [01] REMOVED FLOOR STRUCTURE INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN STA 344 - STA 360 BL-0. REF: SRM 51-40-01-0G-0.; [02] LOCATED AND DRILLED NEW INTERCOSTAL AS PER SRM 51-40-05-0G-0.; [03] VERIFIED STEPS 1 & 2 OK TO INSTALL; [04] INTERCOSTAL INSTALLED AT MAIN CABIN FWD AREA BETWEEN STA 344 - STA 360 BL-0. REF: SRM 51-40-02-0G-0 SRM 51-40-05-0G-0. DRAWING NUMBER: 141A5400; [05] VERIFIED INSTALLATION
